MAUDE Adverse Event Report: ACCUTRON, INC. ULTRA DC FLOWMETER

ACCUTRON, INC. ULTRA DC FLOWMETER
Model Number 31980
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Vomiting (2144)
Date of Event 03/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The ultra dc flowmeter subject of the reported event is being returned for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during two patient procedures involving the ultra dc flowmeter the patients became "nauseous" and "unresponsive".The patients were discharged and reported to be fine.
 
Additional Manufacturer Narrative
The ultra dc flowmeter (sn: (b)(6) subject of the reported event has not been returned for evaluation.

Brand Name
ULTRA DC FLOWMETER
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
daniel davy
1733 west parkside ln.
phoenix, AZ 85027
4403927453
MDR Report Key19182230
Report Number2020813-2024-00001
Device Sequence Number12570801
Product Code BSZ
UDI-Device Identifier00813830021219
UDI-Public00813830021219
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number31980
Device Catalogue Number31980
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown